RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 641–650 (Mi fpm322)  

On a generalization of the convex addition

V. Yu. Protasov

M. V. Lomonosov Moscow State University

Abstract: We study an operation of generalized addition of convex bodies ($p$-addition, $p\in[1,+\infty]$), converting the class of bounded symmetrical convex subsets of a normed linear space into an Abelian subgroup with a natural action of positive scalars on it. We investigate properties of this operation and mention its applications to the problem of computing of the joint spectral radius of linear operators. We prove that $p$-addition is the unique associative operation among some natural class of binary operations on the set of symmetrical convex bodies.

Full text: PDF file (444 kB)

Bibliographic databases:
UDC: 514.172
Received: 01.01.1998

Citation: V. Yu. Protasov, “On a generalization of the convex addition”, Fundam. Prikl. Mat., 4:2 (1998), 641–650

Citation in format AMSBIB
\Bibitem{Pro98}
\by V.~Yu.~Protasov
\paper On a~generalization of the convex addition
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 641--650
\mathnet{http://mi.mathnet.ru/fpm322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801178}
\zmath{https://zbmath.org/?q=an:0971.52006}


Linking options:
  • http://mi.mathnet.ru/eng/fpm322
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:333
    Full text:121
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020